Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 812125, 11 pages
http://dx.doi.org/10.1155/2013/812125
Research Article

Paratingent Derivative Applied to the Measure of the Sensitivity in Multiobjective Differential Programming

Departamento de Matemática Aplicada, Escuela Politècnica Superior, Universidad de Alicante, San Vicente del Raspeig, 03080 Alicante, Spain

Received 3 February 2013; Revised 25 March 2013; Accepted 25 March 2013

Academic Editor: Jen-Chih Yao

Copyright © 2013 F. García and M. A. Melguizo Padial. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. S. Mordukhovich, Variational Analysis and Generalized Differentiation II. Applications, vol. 331 of A Series of Comprehensive Studies in Mathematics, Springer, Berlin, Germany, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J.-P. Aubin and H. Frankowska, Set-Valued Analysis, Birkhäuser, Boston, Mass, USA, 1990. View at Zentralblatt MATH · View at MathSciNet
  3. J.-P. Aubin and H. Frankowska, Controlability and Observability of Control Systems under Uncertainty, International Institute for Applied Systems Analysis, Vienna, Austria, 1989.
  4. A. Balbás and P. Jiménez Guerra, “Sensitivity analysis for convex multiobjective programming in abstract spaces,” Journal of Mathematical Analysis and Applications, vol. 202, no. 2, pp. 645–658, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Balbás and P. Jiménez Guerra, “Sensitivity in multiobjective programming by differential equations methods. The case of homogeneous functions,” in Advances in Multiple Objective and Goal Programming, R. Caballero and F. Ruiz, Eds., vol. 455 of Lecture Notes in Economics and Mathematical Systems, pp. 188–196, Springer, Berlin, Germany, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. Balbás, M. E. Ballve, and P. Jiménez Guerra, “Sensitivity and optimality conditions in the multiobjective differential programming,” Indian Journal of Pure and Applied Mathematics, vol. 29, no. 7, pp. 671–680, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Balbás, M. Ballvé, P. Jiménez Guerra et al., “Sensitivity in multiobjective programming under homogeneity assumptions,” Journal of Multi-Criteria Decision Analysis, vol. 8, no. 3, pp. 133–138, 1999. View at Google Scholar
  8. A. Balbás, F. J. Fernández, and P. Jiménez Guerra, “On the envolvent theorem in multiobjective programming,” Indian Journal of Pure and Applied Mathematics, vol. 26, no. 11, pp. 1035–1047, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. T. Gal and K. Wolf, “Stability in vector maximization. A survey,” European Journal of Operational Research, vol. 25, no. 2, pp. 169–182, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. F. García and M. A. Melguizo, “Sensitivity analysis in convex optimization through the circatangent derivative,” submitted to Journal of Optimization Theory and Applications.
  11. P. Jiménez Guerra, M. A. Melguizo, and M. J. Muñoz-Bouzo, “Sensitivity analysis in convex programming,” Computers & Mathematics with Applications, vol. 58, no. 6, pp. 1239–1246, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. T. Tanino, “Sensitivity analysis in multiobjective optimization,” Journal of Optimization Theory and Applications, vol. 56, no. 3, pp. 479–499, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. Tanino, “Stability and sensitivity analysis in convex vector optimization,” SIAM Journal on Control and Optimization, vol. 26, no. 3, pp. 521–536, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T. Tanino, “Sensitivity analysis in MCDM,” in Multicriteria Decision Making: Advances in MCDM Models, Algorithms, Theory, and Applications, T. Gal, T. Stewart, and T. Hanne, Eds., pp. 7.1–7.29, Kluwer Academic, Boston, Mass, USA, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. T. D. Chuong and J. C. Yao, “Generalized Clarke epiderivatives of parametric vector optimization problems,” Journal of Optimization Theory and Applications, vol. 146, no. 1, pp. 77–94, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. T. D. Chuong, J.-C. Yao, and N. D. Yen, “Further results on the lower semicontinuity of efficient point multifunctions,” Pacific Journal of Optimization, vol. 6, no. 2, pp. 405–422, 2010. View at Google Scholar · View at MathSciNet
  17. T. D. Chuong, “Clarke coderivatives of efficient point multifunctions in parametric vector optimization,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 1, pp. 273–285, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. P. Jiménez Guerra and M. A. Melguizo Padial, “Sensitivity analysis in differential programming through the Clarke derivative,” Mediterranean Journal of Mathematics, vol. 9, no. 3, pp. 537–550, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. P. Jiménez Guerra, M. A. Melguizo, and M. J. Muñoz-Bouzo, “Sensitivity analysis in multiobjective differential programming,” Computers & Mathematics with Applications, vol. 52, no. 1-2, pp. 109–120, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. L. Zemin, “The optimality conditions of differentiable vector optimization problems,” Journal of Mathematical Analysis and Applications, vol. 201, no. 1, pp. 35–43, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J.-P. Aubin and A. Cellina, Differential Inclusions Set-Valued Maps and Viability Theory, Springer, Berlin, Germany, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  22. L. Boudjenah, “Existence of solutions to a paratingent equation with delayed argument,” Electronic Journal of Differential Equations, vol. 2005, no. 14, pp. 1–8, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. A. Gorre, “Evolutions of tubes under operability constraints,” Journal of Mathematical Analysis and Applications, vol. 216, no. 1, pp. 1–22, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. M.-C. Arnaud, “The link between the shape of the irrational Aubry-Mather sets and their Lyapunov exponents,” Annals of Mathematics, vol. 174, no. 3, pp. 1571–1601, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. G. Tierno, “The paratingent space and a characterization of C1-maps defined on arbitrary sets,” Journal of Nonlinear and Convex Analysis, vol. 1, no. 2, pp. 129–154, 2000. View at Google Scholar · View at MathSciNet
  26. S. Z. Shi, “Choquet theorem and nonsmooth analysis,” Journal de Mathématiques Pures et Appliquées, vol. 67, no. 4, pp. 411–432, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. A. Balbás, M. Ballvé, and P. Jiménez Guerra, “Density theorems for ideal points in vector optimization,” European Journal of Operational Research, vol. 133, no. 2, pp. 260–266, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. W. Rudin, Functional Analysis, McGraw-Hill, New York, NY, USA, 2nd edition, 1991. View at MathSciNet
  29. J. M. Borwein and A. S. Lewis, Convex Analysis and Nonlinear Optimization. Theory and Examples, Canadian Mathematical Society, Springer, New York, NY, USA, 2nd edition, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  30. D. T. Luc and P. H. Dien, “Differentiable selection of optimal solutions in parametric linear programming,” Proceedings of the American Mathematical Society, vol. 125, no. 3, pp. 883–892, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet